Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 110, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 16, 2010, 10:59 PM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2010, 10:59 PM CDT (03:59 UTC)
- Expired
- Jul 17, 2010, 2:52 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dent County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 162 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -5.3
The text
As transmitted, in the capitals the NWS used until 2016.
515
WGUS53 KSGF 170359
FFWSGF
MOC065-203-215-171000-
/O.NEW.KSGF.FF.W.0110.100717T0359Z-100717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT FRI JUL 16 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 500 AM CDT SATURDAY.
* AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT BETWEEN TWO AND THREE INCHES OF
RAIN HAS FALLEN OVER THE WARNED AREA THIS EVENING.
ADDITIONAL RAINFALL OF UP TO AN INCH IS POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
HIGHWAY 119 AT PIGEON CREEK NEAR MONTAUK STATE PARK...
ROUTE H...10 MILES NORTHEAST OF WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3707 9122 3722 9150 3748 9185 3760 9131
3751 9131 3751 9123 3749 9121 3742 9122
3741 9117 3726 9116 3725 9112 3721 9113
3721 9110 3714 9102 3710 9102
$$
BOXELL2 follow-up statements
144
WGUS73 KSGF 170503
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT SAT JUL 17 2010
MOC065-203-215-171000-
/O.CON.KSGF.FF.W.0110.000000T0000Z-100717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-DENT MO-
1203 AM CDT SAT JUL 17 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR EAST
CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHERN DENT COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT BETWEEN TWO
AND FOUR INCHES OF RAIN HAS FALLEN THIS EVENING ACROSS THE WARNED
AREA. THIS VERY HEAVY RAINFALL WILL CONTINUE TO RESULT IN
RUNOFF...WHICH MAY RESULT IN FLASH FLOODING ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3707 9122 3722 9150 3748 9185 3760 9131
3751 9131 3751 9123 3749 9121 3742 9122
3741 9117 3726 9116 3725 9112 3721 9113
3721 9110 3714 9102 3710 9102
$$
BOXELL329
WGUS73 KSGF 170752 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 AM CDT SAT JUL 17 2010
MOC065-203-215-170802-
/O.CAN.KSGF.FF.W.0110.000000T0000Z-100717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-DENT MO-
252 AM CDT SAT JUL 17 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
TEXAS...NORTHERN SHANNON AND SOUTHERN DENT COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3707 9122 3722 9150 3748 9185 3760 9131
3751 9131 3751 9123 3749 9121 3742 9122
3741 9117 3726 9116 3725 9112 3721 9113
3721 9110 3714 9102 3710 9102
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:00 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 16, 7:00 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT FRI JUL 16 2010
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SCATTERED PULSE TYPE THUNDERSTORMS ARE CONTINUING TO DEVELOP IN AN
UNSTABLE ATMOSPHERE ACROSS SOUTHERN MISSOURI EARLY THIS EVENING.
THESE STORMS ARE CONTINUING TO DEVELOP ON OUTFLOW BOUNDARIES FROM
PREVIOUS STORMS. EXPECTED THIS TO CONTINUE FOR THE NEXT HOUR OR
SO. THIS ACTIVITY SHOULD THEN BEGIN TO DISSIPATE SHORTLY AFTER
SUNSET. THE ATMOSPHERE REMAINS VERY UNSTABLE AND UNCAPPED AS
AROUND 3000 J/KG MLCAPE IS IN PLACE ACROSS THE AREA. DRY AIR IN
THE MID LEVELS HAS WORKED INTO THE AREA. THIS DRIER AIR ALOFT AND
THE UNSTABLE AIRMASS WILL CONTINUE TO LEAD TO A SEVERE WIND RISK
WITH THE STRONGER STORMS THROUGH SUNSET. THEN AGAIN THESE STORMS
SHOULD BEGIN TO DISSIPATE.
LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING RISK WILL ALSO
BE POSSIBLE WITH THE STRONGER STORMS...DUE TO THE SLOW MOVEMENT
EXPECTED WITH THIS ACTIVITY.
WISE
&&
.DISCUSSION...
MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH THUNDERSTORM
CHANCES THIS AFTERNOON AND EARLY EVENING...THEN ATTENTION TURNS TO
CONTINUED HOT CONDITIONS INTO NEXT WEEK.
CURRENTLY...THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS...SOUTHERN MISSOURI INTO NORTHERN ARKANSAS
THIS AFTERNOON. WIND FIELDS ARE REALLY WEAK ACROSS THE AREA SO
THESE STORMS ARE PULSE IN NATURE. DRIER AIR IN THE MID LEVELS IS
SPREADING SOUTH INTO THE NORTHERN CWA...SO EXPECT THE BETTER
POTENTIAL FOR THESE PULSE THUNDERSTORMS TO BE ACROSS THE SOUTHERN
CWA FOR THE REST OF THIS AFTERNOON INTO THE EARLY EVENING HOURS.
THESE STORMS WILL HAVE LITTLE MOVEMENT TO THEM DUE TO THE WEAK
WIND FIELDS. WITH THE DRIER AIR WORKING IN...THE PRECIPITABLE
WATER VALUES ARE A LITTLE LOWER THAN THE PAST COUPLE DAYS...SO
RAINFALL RATES MAY NOT BE AS HIGH AS THEY WERE WITH THE STORMS
YESTERDAY. NEVER THE LESS...WITH THE SLOW MOVEMENT THERE WILL
REMAIN THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THIS
ACTIVITY. THERE WILL ALSO BE A LIMITED SEVERE WIND RISK WITH THE
STRONGER STORMS BUT MUCH OF THIS ACTIVITY SHOULD REMAIN BELOW
SEVERE LIMITS. FREEZING LEVELS REMAIN ON THE HIGH SIDE AND WITH
THE LACK OF WIND SHEAR THE HAIL RISK WITH THESE STORMS IS ON THE
LOW SIDE. THESE STORMS WILL WEAKEN THIS EVENING AFTER SUNSET AS
INSTABILITY DECREASES WITH THE LOSS OF DAY TIME HEATING.
THE DRIER AIR IN THE MIDDLE LEVELS WILL SPREAD OVER THE ENTIRE
AREA TOMORROW AND SHOULD LIMIT THE PULSE STORM POTENTIAL ACROSS
THE AREA ON SATURDAY...DESPITE THE CONTINUED HOT AND MUGGY
CONDITIONS AT THE SURFACE. AN UPPER LEVEL RIDGE WILL BEGIN TO PUSH
INTO THE AREA THIS WEEKEND WHICH WILL CONTINUE THE HOT AND MUGGY
CONDITIONS ACROSS THE AREA. TEMPERATURES WILL WARM INTO THE LOW TO
MID 90S EACH AFTERNOON WITH DEWPOINTS IN THE LOW TO MID 70S. AS A
RESULT HEAT INDEX VALUES ARE LIKELY TO WARM AROUND 105 ACROSS THE
THE ENTIRE AREA SATURDAY AFTERNOON.
THE WARM CONDITIONS WILL CONTINUE INTO SUNDAY...HOWEVER SLIGHTLY
COOLER DEWPOINTS MAY KNOCK DOWN THE HEAT INDEX VALUES A FEW DEGREES.
ALSO AN UPPER LEVEL SHORTWAVE IS EXPECTED TO PUSH ACROSS THE
NORTHERN PLAINS AND SEND A FRONT SOUTH TOWARDS THE AREA. THE FRONT
AND CONVECTION THAT IS EXPECTED TO DEVELOP ALONG IT...ARE EXPECTED
TO REMAIN NORTH OF THE AREA THROUGH MUCH OF THE DAY SUNDAY.
HOWEVER...CLOUD COVER FROM THE CONVECTION TO THE NORTH MAY SPREAD
INTO THE AREA LIMITING HIGHS A FEW DEGREES. WITH UNCERTAINTY IN
SUNDAY MEETING HEAT ADVISORY CRITERIA...WILL HOLD OFF AND JUST
ISSUE A HEAT ADVISORY FOR THE ENTIRE AREA FOR SATURDAY WITH THIS
PACKAGE. THE ADVISORY MAY NEED TO BE EXTENDED INTO SUNDAY ACROSS
PORTIONS OF THE AREA IN LATER PACKAGES.
EXPECT MUCH OF THE ACTIVITY WITH THE ABOVE MENTIONED SHORTWAVE
AND FRONT TO REMAIN NORTH OF THE AREA SUNDAY EVENING INTO MONDAY.
HOWEVER...CHANCES FOR CONVECTION WILL LIKELY SPREAD SOUTH INTO THE
AREA WITH THE BETTER CHANCES ACROSS CENTRAL MISSOURI. UPPER LEVEL
RIDGING WILL BUILD BACK OVER THE REGION THROUGH MUCH OF NEXT WEEK
WITH HOT AND DRY CONDITIONS EXPECTED TO CONTINUE.
WISE
&&
.AVIATION...
FOR 00Z...SCATTERED THUNDERSTORMS EARLY THIS EVENING WILL BE THE
PRIMARY AVIATION HAZARD IN THIS TAF PACKAGE. THIS ACTIVITY AT 00Z
IS IN THE VICINITY OF THE KSGF SITE WITH NOTHING IN THE IMMEDIATE
AREAS OF THE KJLN AND KBBG TAF SITES AT 00Z. ADDITIONAL
THUNDERSTORM DEVELOPMENT IS STILL POSSIBLE THROUGH 02Z AND COULD
AFFECT THE KJLN AND KBBG SITES...HOWEVER CONFIDENCE IS TOO LOW TO
INCLUDE IN THOSE TAFS AT THIS TIME. STRONG AND ERRATIC WINDS WILL BE
POSSIBLE WITH ANY THUNDERSTORMS. MVFR FOG WILL BE POSSIBLE AT THE
TAF SITES EARLY SATURDAY MORNING.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 16, 8:37 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 837 PM CDT FRI JUL 16 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 837 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND RISK FOR GUSTS GREATER THAN 60 MPH. LIMITED FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SLOWLY MOVE NORTH AND EAST ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS EVENING...OR GENERALLY ALONG AND EAST OF A HERMITAGE TO WEST PLAINS LINE. THE SEVERE POTENTIAL SHOULD BE DECREASING...HOWEVER A LIMITED SEVERE WIND RISK WILL CONTINUE WITH THIS ACTIVITY UNTIL SHORTLY AFTER SUNSET. LOCALLY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO REMAIN POSSIBLE WITH THIS ACTIVITY INTO THE MID EVENING HOURS...THEN THIS ACTIVITY SHOULD DISSIPATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDEX VALUES NEAR OR IN EXCESS OF 100 DEGREES CAN BE EXPECTED THROUGH NEXT THURSDAY WITH WARM SOUTHERLY WINDS AND UPPER LEVEL RIDGING REGAINING CONTROL. A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...WITH THE BEST CHANCES ACROSS CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Jul 16, 8:05 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FLASH FLOOD 3 S SENECA 36.80N 94.61W
07/16/2010 NEWTON MO LAW ENFORCEMENT
HWY 43 WATER COVERED JUST NORTH OF HWY DD
&&
WDSpecial weather statement, Jul 16, 8:23 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 823 PM CDT FRI JUL 16 2010 MOZ081-082-092-170230- WRIGHT MO-TEXAS MO-LACLEDE MO- 823 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN LACLEDE...WESTERN TEXAS AND WRIGHT COUNTIES UNTIL 930 PM CDT... AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF HARTVILLE...OR 19 MILES NORTHWEST OF MOUNTAIN GROVE...MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CABOOL...HARTVILLE...MANSFIELD...MOUNTAIN GROVE AND NORWOOD. PEOPLE IN SOUTHEASTERN LACLEDE...WESTERN TEXAS AND WRIGHT COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. BOXELL
Local storm report, Jul 16, 8:24 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FLASH FLOOD PENNSBORO 37.33N 93.83W
07/16/2010 DADE MO LAW ENFORCEMENT
LOW WATER CROSSING FLOODED ON FARM ROAD 182 ONE HALF MILE
WEST OF HWY 39
&&
WDLocal storm report, Jul 16, 9:26 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST LICKING 37.50N 91.86W
07/16/2010 E60 MPH TEXAS MO LAW ENFORCEMENT
&&
LINDENBERGSpecial weather statement, Jul 16, 9:44 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 944 PM CDT FRI JUL 16 2010 MOZ058-071-083-098-170345- SHANNON MO-PHELPS MO-MARIES MO-DENT MO- 944 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR DENT...EASTERN SHANNON...PHELPS AND SOUTHEASTERN MARIES COUNTIES UNTIL 1045 PM CDT... AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEWBURG TO 15 MILES SOUTHEAST OF EMINENCE...MOVING NORTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH TORRENTIAL RAINFALL. LOCATIONS IMPACTED INCLUDE DOOLITTLE...EMINENCE...NEWBURG...ROLLA... SALEM AND ST. JAMES. INTERSTATE 44 BETWEEN MILE MARKERS 171 AND 199 WILL ALSO BE IMPACTED BY THESE STORMS. BOXELL
Local storm report, Jul 16, 9:47 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD 2 SSE TIFF CITY 36.64N 94.61W
07/16/2010 MCDONALD MO LAW ENFORCEMENT
LOW WATER CROSSING FLOODED NEAR HWY 43 AND LANGLEY ROAD.
WATER HAS RECEDED
&&
WDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:07 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
| Jul 16, 7:38 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 3 hr |
| Jul 16, 8:32 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon, Texas | 6 hr |
| Jul 16, 8:37 PM CDT | Flash Flood Warning | SGF | Douglas, Wright | 3 hr |
| Jul 16, 8:55 PM CDT | Flash Flood Warning | SGF | Camden, Hickory, St. Clair | 94 min |
| Jul 16, 8:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 49 min |
| Jul 16, 9:04 PM CDT | Flash Flood Warning | SGF | Laclede, Phelps, Pulaski, Shannon, Texas | 6 hr |
| Jul 16, 9:45 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 5 hr |
| Jul 17, 4:04 PM CDT | Flash Flood Warning | SGF | Wright | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.